# SDR SCNA20241209396

- Difficulty date: November 1, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 59,298 hours, 22,951 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, PASSENGER CABIN WET AREA, W/L 207, AT STA 986.5, FLOOR BEAM UPPER FLANGER  WITH CORROSION AT SEVERAL PLACES.  PERFORMED PERMANENT RAPIR ON FLOOR BEAM AT STA 9865 WL 208 BETWEEN LBL50 AND RBL50 IAW COOPESA EO #COO-EO-2024-21306-R00 FAA FORM 8100-9 REFERENCE ID# 20241110008-0006 (11/30/2024) AND EA ES 53-0229 (12/02/2024) THIS IS A MINOR REPAIR CATEGORY A
